IJPAM: Volume 85, No. 6 (2013)

A CONTINUED FRACTION OF RAMANUJAN
AND THEIR EXPLICIT VALUES

B.N. Dharmendra1, M.R. Rajesh Kanna2, S. Vasanth Kumar3
1,2Post Graduate Department of Mathematics
Maharani's Science College for Women
J.L.B. Road, Mysore, 570 001, INDIA
3Department of Mathematics
The National Institute of Engineering
Manandavadi Road, Mysore, 570 008, INDIA


Abstract. In this paper, we study new continued fraction of Ramanujan, their modular identities and some explicit evaluation of their.

Received: March 4, 2013

AMS Subject Classification: 33D10, 40A15, 11A55, 30B70

Key Words and Phrases: continued fraction, theta functions

Download paper from here.



DOI: 10.12732/ijpam.v85i6.5 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 85
Issue: 6